# SDR FDEA201612084358

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AGA386312
- Condition: Canning
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAN EFFECT (OIL CANNING) ON UPPER DECK CARGO BAY FLOOR PANEL LOCATED JUST AFT OF R4 DOOR PLUG.  REMOVED FLOOR PANEL 292EF IN REF AMM 53-21-04-4.  FABRICATED FLOOR PANEL 292EF IN REFERENCE DWG SRZ-25-005.  INSTALLED FLOOR PANEL 292EF IN REF AMM 53-21-04-4.
